# SDR QXEA2011080100634

- Difficulty date: July 29, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 10,501 hours, 11,466 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT FS 32.400, Z100.032 WEB AT AFT SIDE OF FWD PASSENGER DOOR FLOOR LEVEL Y EQUALS 27L TO 38L.  REMOVED ANGLE .013" MATERIAL REMOVED IAW SRM 51-21-00-00-02 AND 51-42-05-00-01.  FABRICATED NEW ANGLE FROM 2024-T3 .050 IAW DWG 824844, SRM 51-21-10-02-01 AND 51-25-10-02-01.  INSTALLED FABRICATED SUPPORT ANGLE IAW SRM 51-42-05 AND TC 6-53-1000, APPLIED PRIMER AND CIC IAW TC 6-53-1000.  ALL WORK DONE IN CONFORMITY WITH TC 6-53-1000.
